# SDR PCAA0211137

- Difficulty date: November 25, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 30,783 hours, 34,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT 3514 CREW REPORTED EMERGENCY LIGHTS WOULD NOT OPERATE FROM EITHER COCKPIT OR CABIN.  ALL EMERGENCY LIGHT BATTERIES, EMERGENCY LIGHT CONTROL BOX, AND FLIGHT ATTENDANTS LIGHT SWITCH WERE REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
